# SDR VNAA202411090014

- Difficulty date: November 9, 2024
- Submitted: November 10, 2024
- Operation: Air carrier
- Aircraft: N712PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10168
- Aircraft time: 40,466 hours, 38,987 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: SH670391635
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LH STRAP (ITEM 109) @ F.S. 847.00. (REFERENCE SRM 53-82-55-001-002-A01 SHEET 2 OF 5 ) FOR CLARIFICATION OF LOCATION.  REMOVED AND REPLACED LH STRAP IAW CRJ-700 SRM 51-42-06-001-001-A01, 51-42-15-001-001-A01, 51-42-21-001-001-A01, AND 51-40-11-001-001-A01.
